The Michigan Mathematical Journal

Compactification of covering spaces of compact $3$-manifolds.

Jonathan Simon

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 23, Issue 3 (1976), 245-256.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001718

Digital Object Identifier
doi:10.1307/mmj/1029001718

Mathematical Reviews number (MathSciNet)
MR0431176

Zentralblatt MATH identifier
0331.57002

Subjects
Primary: 57A10
Secondary: 55A10

Citation

Simon, Jonathan. Compactification of covering spaces of compact $3$-manifolds. Michigan Math. J. 23 (1976), no. 3, 245--256. doi:10.1307/mmj/1029001718. https://projecteuclid.org/euclid.mmj/1029001718


Export citation